# SDR UIEA2020031700485

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 69,453 hours, 11,922 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Eroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE W6054-205-206, 211-212-20 AND CLAMP EROSION IN NO. 2 PYLON FWD FAIRING.( REPAIRED WIRE IAW WDM 24-11-12, 36-11-42 REV. 47, SWPM 20-30-12 REV. 73, AND TRANSFER TEST ITEM TO MCS 8007 FORM T2031 ITEM #1.  )
